# SDR REXA2016071201411

- Difficulty date: July 12, 2016
- Submitted: August 1, 2016
- Operation: Air carrier
- Aircraft: N819AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8019
- Aircraft time: 23,789 hours, 21,243 cycles
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Doubler
- Condition: Cracked
- Location: Access Panel
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOUBLER FOR NUTPLATE ON ACCESS PANEL 446BR IS CRACKED.  REMOVED,  FABRICATED AND INSTALLED NEW NUTPLATE DOUBLER IAW CMM 20-42-06.11
